Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
berry

New Side Effects from Switching Brands?

Recommended Posts

Hey y'all,

Just wondering if anyone experienced new or heightened side effects by switching generic brands. I'm switching today from amnesteem to sotret....Thanks in advance, berry

Link to post
Share on other sites

At the start of my 2nd month (which was a week and a half ago) I switched from amnesteen to claravis and haven't noticed new side effects just the same ones.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×